T Nation

Problems with Arimidex?


#1

Hello!

I hawe some problems probably with dosing adex…
I haven’t done any bloodwork yet.
I searched many topics and forums but nothing fits…

27years
Bodyweight Cca.80kg
Height 175cm
10-13%bf

I’m on end of first weeks cycle:
12weeks- 800mg/week of Test E
1-4week 40mg/day Dbol
1-4week 50mg/day Winny
Runing till yesterday .5mg EOD adex. Today i’ve droped it to .25mg.

From day 2 on i had wery large drop of energy (feel lik sh** all the time). Can someone tell me if adex is causing this?
Before i’ve done one cycle 6weeks of Dbol 50mg/day with 60mg/day winstrol without any AI and everything was fine except last maybe 10 days i’ve got wery dry nipples…

So can someone tell me if it could be from the Adex, and how should i dose it properly…?


#2

Well, that’s a lot of adex. But then that’s a hefty dose of test and dbol, so it’s possible (not probable, but possible) that it’s right. But on the first week it’s hard to say. You probably should start a lot lower and ramp up as needed. Why are you running two orals at once? Specifically those two orals? They kind of are for opposite purposes, you know?


#3

So…should i go now with .25mg of adex eod or bump it to e3d? But than again the half life is 48h so e3d wouldn’t be fine would it? The test I’m injecting e4d that’s probably ok…or it’s better to do it every 3.5 days…? And add .25 adex on injection day? But then again now i run Dbol too…so when i drop it i’ll need even less adex…
It’s freakin hard because so many people write so different and I’m a little confused with right dosing.
Yes i know those two orals arnen’t ment for stacking together, but i added winny couse of extra strenght you get. But on this cycle i wanted it for the last couple of weeks but since the lack of energy i added it now…

I’m really thankful for all the help i can get!


#4

Anyone…


#5

E3d is fine for arimidex. Go .25mg twice a week and see how you feel. If you’re getting high e2 symptoms then bump it up. It certainly sounds like you’re low at this point, so I would guess you’ll feel better at a lower dose taken less frequently.


#6

I’ll try that…
Tnx mate!
And for Test E what do you purpose do it e4d or better 3.5?
Hf


#7

Honestly doesn’t make a difference between those two. Try to go e3.5d if you can but that 12hrs isn’t going to make or break you.


#8

Why not save the winstrol for the last several weeks? Makes more sense to me then running those both at the beginning.


#9

@iron_yuppie thanks for the info support! Helped out a lot!

@blshaw i’m thinking to drop it after week 2 and gear up again in week 8…


#10

Can someone of you tell me how is it with HCG is it necessary or yust for the balls not to shrink?
And i’m doing 10weeks of Test E 800/week…can i extend it to 16weeks without HCG or what do you purpose?

For pct i have tamoxifen
40/40/20/20 would that bo okay?


#11

Another question…i know it’s off topic but still i hope fore some short answer…

Still Test E
I pinned 6.th time now… 4 times right buttock and 2 left one.
Problem is the left buttock allways gets bit swellen and painfull (little bit red too). So i do more on the right side (there was only first time the pain now i got allmost no problem).
It’s the end of 3rd day from last LEFT pinn, i think it doesnt hurth that mutch but still red and swellen…
Could that be yust because on the left side i can’t manage to hold the needle steady and damaged the tisiue too mutch, or can it be something else…

The Gear is legit no UG sh**…and i allways double swipe everithynig.


#12

I rotate my glutes and quads. You can use a 25g 5/8" pin for upper outside quads if you glutes are sore. PCT looks fine. How long you run the cycle is a personal choice.


#13

If you’re right handed then it would stand to reason that you’d be less effective pinning your left side using your non-dominant hand. I’ve gotten good with both now, but when I started I was definitely weaker with my left as well.


#14

You get swelling too? Couse like i said…left side is really painfull and red…maybe it,s a bit better now, i’ll see tommorow.
If not…could be infected?
No feever yet dough. I’m bit paranoid from all thoose posts about infections…

Thanks for the answers btw


#15

I don’t get swelling but my stuff is pharma grade prescription from CVS and its low dosed at 100mg/ml. I’m on TRT only. UGL swelling is pretty common.


#16

I would get swelling when I’d go left side because I wouldn’t stick the landing with the needle as neatly as I did with my right hand. It was an unnatural motion for my hand to pin and inject. So I’d be sore on one side. But after maybe eight or nine injections it became second nature and I can do as well with my left hand as I do with my right. It’s about getting the motions down and going slowly. Slow is smooth, smooth is fast.


#17

Well both of ya, thanks a lot for the infos!
Hope works for me ass well…


#18

Hey again…
I know the questions are off topic, but still…i appreaciate the help!

I’m in the end of 3.rd week now…test started kicking.
.but also the blood preasure is rising day by day…
I’m getting headaches and they are moderate…I’m managing it with painkillers now but what do you suggest…maybe see a doctor and ask him for some BP pills?
Than again should i tell him about roids (do some bloodwork at the same time)
How do you approach those problems?

Thanks!


#19

Why not drop the doses of gear instead getting more drugs to mask the side effects of using too many drugs?

And your lethargy was probably also related to too much gear, its best to taper up to a dose which is comfortable. Lethargy is the first side I get when my gear doses are too high.

SB


#20

Yeah i thought abot that too…but i have 400mg/ml vials…
What means lethargy?
Well with the headaches is so…they start around mid-day and till evening getting worse…
Maybe just drop dbol…